HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第53巻第3号 >

分配的正義の経済理論 : 責任と補償アプローチ

Files in This Item:
ES_v53(3)_22.pdf2.92 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/5362

Title: 分配的正義の経済理論 : 責任と補償アプローチ
Other Titles: Theories of Distributive Justice : Responsibility and Compensation
Authors: 吉原, 直毅1 Browse this author
Authors(alt): Yoshihara, Naoki1
Issue Date: 16-Dec-2003
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Volume: 53
Issue: 3
Start Page: 373
End Page: 402
Type: bulletin (article)
URI: http://hdl.handle.net/2115/5362
Appears in Collections:經濟學研究 = The economic studies > 第53巻第3号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University